Skip to Main content Skip to Navigation
Journal articles

Stability of families of probability distributions under reduction of the number of degrees of freedom

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00621825
Contributor : Christophe Vignat <>
Submitted on : Sunday, September 11, 2011 - 1:15:51 PM
Last modification on : Thursday, September 10, 2020 - 6:10:02 PM

Identifiers

  • HAL Id : hal-00621825, version 1

Citation

Christophe Vignat, J. Naudts. Stability of families of probability distributions under reduction of the number of degrees of freedom. Physica A, Elsevier, 2005, 350 (2-4), pp.296-302. ⟨hal-00621825⟩

Share

Metrics

Record views

203